I remember when my son was in high school and the terrible acne he had. We were going to the dermatologist a lot, taking tons of pills and ended up on a treatment, Accutane,Â with side effects I wasn’t too thrilled about.Â But, when you have acne, you will try to do anything to get rid of it. It was very costly, a 6 month process with weekly visits to the doctor, along with constant blood tests. We were very proud of the results, but the process was really hard on him.
“Common side effects is a direct result of the medicine working. The oil that Accutane reduces is the same oil that protects the skin. Skin will become very sensitive to UV rays in sunlight and tanning beds, as well as any skin-damaging treatments like hair waxing and laser treatments. This same effect can lead to dry or cracking lips, rashes, itching and changes in fingernails. Other side effects often noted are joint and back pain, dizziness and drowsiness.Â The main side effect my son experienced was the dry lips.”
And lately I have been reading about seriousÂ side effects of accutane. It seems that accutane and ulcerative colitis are linked and if you have experienced this serious symptom, please consult medical advice and some treatment.Â Â Also, check out the website accutaneulcerativecolitis.net for more information you can learn about your symptoms or if you are wanting to start taking this drug to treat acne.
I’m just a country girl loving my geeky life with my wonderful husband, always taking pictures, getting my hands dirty in the garden, being crafty, exploring with travels and enjoying all this on a budget. But above all, living my faith as a child of God!